Alert archive / New Mexico / Flash Flood Warnings in 2006
Flash Flood Warning 25, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 6, 2006, 5:46 PM MDT for Sandoval County, New Mexico. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2006, 5:46 PM MDT (23:46 UTC)
- Expired
- Aug 6, 2006, 7:15 PM MDT
- In force
- 89 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 29 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 475 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KABQ 062347 FFWABQ NMC043-070115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 PM MDT SUN AUG 6 2006 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 715 PM MDT * AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM JUST SOUTH OF BERNALILLO ALONG HIGHWAY 528 IN NORTHEAST RIO RANCHO. THE STORM PRODUCING VERY HEAVY RAIN WAS BUILDING SLOWLY NORTH TOWARD HIGHWAY 550 AND BERNALILLO. LAT...LON 3524 10673 3524 10642 3536 10638 3548 10662 $$ 03
2 follow-up statements
000 WGUS75 KABQ 070026 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 625 PM MDT SUN AUG 6 2006 NMC043-070115- SANDOVAL- 625 PM MDT SUN AUG 6 2006 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SANDOVAL COUNTY UNTIL 715 PM MDT... AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAIN WAS DIMINISHING AS THUNDERSTORMS MOVED NORTH OF HIGHWAY 550 BETWEEN BERNALILLO AND ZIA PUEBLO. STREET AND ARROYO FLOODING HAS BE REPORTED FROM BERNALILLO. STRONG RUNOFF FROM WEST TO EAST WILL CONTINUE SOUTH OF HIGHWAY 550 FOR THE NEXT HOUR OR SO. A RISK OF HIGH WATER MOVING WEST TO EAST CONTINUES FOR NORTHEAST RIO RANCHO AND CORRALES. NEW STORMS WERE DEVELOPING ABOUT 5 TO 8 MILES SOUTHWEST OF RIO RANCHO WHICH MAY MOVE NORTH OVER THE CITY WITH FRESH HEAVY RAIN BETWEEN 645 PM AND 715 PM. LAT...LON 3524 10673 3524 10642 3536 10638 3548 10662 $$ 03
000 WGUS75 KABQ 070115 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 715 PM MDT SUN AUG 6 2006 NMC043-070120- SANDOVAL- 715 PM MDT SUN AUG 6 2006 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN SANDOVAL COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3524 10673 3524 10642 3536 10638 3548 10662 $$ 03
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:51 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Aug 6, 2:51 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MDT SUN AUG 6 2006 .DISCUSSION...SCATTERED SHOWERS AND THUNDERSTORMS MAINLY FROM INTERSTATE 40 NORTH BECOMING NUMEROUS THIS AFTERNOON. RAINFALL RATES APPROACHING 2 INCHES PER HOUR WERE MEASURED IN THE ALBUQUERQUE AREA...WITH SIMILAR RATES EXPECTED ELSEWHERE IN THE STATE ONCE CONVECTION FILLS IN THE GAPS. STORMS ARE GENERALLY SLOW MOVERS TO THE NORTH WITH SOME STORMS NOW STARTING TO FIRE SOUTH OF THE INTERSTATE. EXPECTING MANY ARROYO AND SMALL STREAM ADVISORIES TO FOLLOW AS RAINFALL DISTRIBUTION BECOMES MORE GENERAL AS THE AFTERNOON WEARS ON. CURRENTLY...RIDGE ALOFT CENTERED OVER THE SOUTHEAST U.S. WITH STATIONARY HIGH AMPLITUDE TROUGH OFFSHORE THE U.S. WEST COAST. BROAD SOUTHERLY FLOW ALOFT CONTINUES TO OVERSPREAD THE STATE WITH EMBEDDED WEAK SHORTWAVES AND PULSES OF MOISTURE. SURFACE HIGH CENTERED OVER EASTERN COLORADO WITH THERMAL LOW OVER THE LOWER COLORADO VALLEY PROVIDING LOW LEVEL SUPPORT FOR PATTERN ALOFT. THETA E RIDGE AXIS LIES BROADLY FROM SILVER CITY NORTHEAST TO THE SANGRE DE CRISTO MOUNTAINS...AND THIS WILL BE A WEAK FOCUS FOR HEAVIER RAINFALL OVER THE NEXT 12 HOURS. MODELS...CONSENSUS SOLUTION EXPANDING RIDGE ALOFT WESTWARD TOWARD ARIZONA OVER THE NEXT COUPLE OF DAYS WITH GRADUAL DECREASE IN COVERAGE AND INTENSITY FOR SHOWERS AND THUNDERSTORMS FOR NM AS DYNAMIC TRIGGERS MOVE WEST WITH RIDGE MARGINS. WRF DEEPENING A WEAK LOW IN THE FOUR CORNERS AREA BY TUESDAY NIGHT TO PULL A LITTLE MORE MOISTURE NORTH OVER THE STATE BY MIDWEEK...AND EXPECTING MARGINAL INCREASE IN SHOWER COVERAGE FOR WEDNESDAY. OTHERWISE...NO SIGNIFICANTLY INCREASED ADVECTION OF MOISTURE NORTHWARD EXPECTED FOR THE REMAINDER OF THE WORK WEEK. SHY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 90 65 88 / 20 30 50 20 GALLUP.......................... 57 85 58 83 / 40 20 30 30 GRANTS.......................... 57 82 57 83 / 40 20 30 30 GLENWOOD........................ 60 89 60 90 / 50 20 30 30 CHAMA........................... 48 79 47 79 / 60 50 50 30 LOS ALAMOS...................... 53 78 53 82 / 40 20 20 20 RED RIVER....................... 43 72 43 73 / 50 40 30 40 TAOS............................ 54 81 52 83 / 50 30 30 20 SANTA FE........................ 58 82 56 84 / 30 20 20 30 SANTA FE AIRPORT................ 59 84 60 85 / 30 10 20 20 ESPANOLA........................ 55 89 55 89 / 30 20 20 20 ALBUQUERQUE HEIGHTS............. 68 85 68 86 / 30 10 20 20 ALBUQUERQUE VALLEY.............. 65 87 66 88 / 30 10 20 20 ALBUQUERQUE FOOTHILLS........... 67 85 63 87 / 30 10 20 20 ALBUQUERQUE WEST MESA........... 66 86 64 90 / 30 10 20 20 SOCORRO......................... 61 88 61 89 / 20 20 20 20 SANDIA PARK/CEDAR CREST......... 46 74 49 77 / 30 10 20 20 MORIARTY/ESTANCIA............... 56 83 54 84 / 30 10 20 20 CARRIZOZO....................... 58 88 57 86 / 20 20 30 20 RUIDOSO......................... 51 79 52 77 / 20 30 50 40 RATON........................... 55 84 54 86 / 30 20 20 20 LAS VEGAS....................... 55 80 53 82 / 30 20 30 30 ROY............................. 60 85 60 85 / 20 10 20 10 CLAYTON......................... 64 89 63 90 / 20 10 20 10 SANTA ROSA...................... 59 91 59 89 / 10 10 20 5 TUCUMCARI....................... 66 93 66 93 / 10 10 20 5 FORT SUMNER..................... 65 89 65 88 / 10 10 20 10 CLOVIS.......................... 66 92 65 89 / 20 20 20 10 PORTALES........................ 66 90 66 89 / 20 20 20 10 ROSWELL......................... 67 95 67 91 / 10 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, Aug 6, 6:00 AM MDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN AUG 6 2006 NMZ001>021-026-071200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT SUN AUG 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND LOCALIZED FLOODING ACROSS THE CENTRAL AND NORTH CENTRAL MOUNTAINS...RIO GRANDE VALLEY...NORTHWEST MOUNTAINS...WEST CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND LOCALIZED FLOODING ON TUESDAY AFTERNOON AND EVENING ALONG AND SOUTH OF I-40...AS WELL AS IN THE NORTHEAST HIGHLANDS...NORTHERN MOUNTAINS AND THE UPPER RIO GRANDE VALLEY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. REPORT RAINFALL AMOUNTS...RISING WATER LEVELS AND/OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 44
In the hours before
Special weather statement, Aug 6, 12:04 PM MDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1204 PM MDT SUN AUG 6 2006 NMZ009-010-061830- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 1204 PM MDT SUN AUG 6 2006 ...STRONG THUNDERSTORM MOVING THROUGH THE NORTHEAST HEIGHTS OF ALBUQUERQUE... AT NOON MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER OVER THE NORTHEAST HEIGHTS OF ALBUQUERQUE. MOVEMENT WAS NORTH TO NORTHWEST AT 5 MPH. HEAVY RAINS ARE ALSO EXPECTED FROM THIS THUNDERSTORM...WHICH MAY PRODUCE MINOR FLOODING IN LOW LYING AREAS. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALAMEDA...CARNUEL...LOS RANCHOS DE ALBUQUERQUE...NORTH VALLEY AND SANDIA HEIGHTS. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. DPORTER
Special weather statement, Aug 6, 1:10 PM MDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 110 PM MDT SUN AUG 6 2006 NMZ001>005-008>012-014>017-062115- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU- SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 110 PM MDT SUN AUG 6 2006 ...ISOLATED STRONG THUNDERSTORMS WITH HEAVY RAIN FOR CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON... LOCALLY HEAVY RAIN AND BURSTS OF SMALL HAIL ARE EXPECTED THIS AFTERNOON FROM ISOLATED STRONG THUNDERSTORMS DEVELOPING ACROSS CENTRAL AND WESTERN NEW MEXICO. ACTIVE STORMS WILL STRETCH FOR THE ALBUQUERQUE METRO AREA NORTH TOWARDS SANTA FE...TAOS..RED RIVER...LAS VEGAS AND RATON. OTHER STORMS WILL BE LOCATED FROM ALBUQUERQUE NORTHWEST AND WEST TOWARDS FARMINGTON...GRANTS AND GALLUP. WATCH FOR HEAVY RAIN OF ONE TO TWO INCHES IN LESS THAN AN HOUR AND BURSTS OF ONE QUARTER INCH TO ONE HALF INCH HAIL AS STORMS MOVE SOUTH TO NORTH THIS AFTERNOON. STAY ALERT FOR QUICK WATER RISES NEAR SMALL ARROYOS AND IN ROAD DITCHES WHEN TRAVELLING TOWARDS STORMS. SOME WATER PONDING WILL BE POSSIBLE ON THE INTERSTATES AND MAJOR STATE HIGHWAYS. CONTINUE TO LISTEN FOR ADDITIONAL STATEMENTS REGARDING THE TREND AND MOVEMENT OF DEVELOPING STORMS. 03
Special weather statement, Aug 6, 3:05 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT SUN AUG 6 2006 NMZ001-062200- NORTHWEST PLATEAU- 305 PM MDT SUN AUG 6 2006 ...THUNDERSTORMS WITH HEAVY RAIN INCREASING ACROSS SAN JUAN COUNTY... LATEST RADAR AND SATELLITE IMAGES SHOW THUNDERSTORMS WITH HEAVY RAIN INCREASING ACROSS CENTRAL SAN JUAN COUNTY. NORTHWARD MOVEMENT OF THESE STORMS MAY BRING HEAVY RAINS OF ONE INCH IN 30 TO 45 MINUTES TO THE FARMINGTON...BLOOMFIELD AND AZTEC AREAS BETWEEN 345 PM AND 430 PM. AT 300 PM HEAVIEST RAINS WERE LOCATED ABOUT 20 MILES SOUTH OF FARMINGTON ALONG HIGHWAY 371. OTHER STRONG SHOWERS EXTEND EAST TO HIGHWAY 550 ABOUT 20 MILES SOUTHEAST OF BLOOMFIELD. WATCH FOR HEAVY RAIN DURING LATE AFTERNOON TO BRING A QUICK WATER RISE INTO SMALL ARROYOS AND SHALLOW ROAD DITCHES. CONTINUE TO LISTEN FOR ADDITIONAL STATEMENTS AND POSSIBLE ADVISORIES OR WARNINGS. 03
Special weather statement, Aug 6, 3:18 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 PM MDT SUN AUG 6 2006 NMZ002>005-008>011-014>017-062300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS- SANGRE DE CRISTO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS- 318 PM MDT SUN AUG 6 2006 ..HEAVY RAIN THUNDERSTORMS CONTINUING ACROSS NORTHWEST AND NORTH CENTRAL NEW MEXICO THIS AFTERNOON... A PEAK PERIOD FOR LOCALLY HEAVY RAIN AND BURSTS OF SMALL HAIL IS EXPECTED THROUGH 530 PM ACROSS NORTHWEST AND NORTH CENTRAL NEW MEXICO. STORMS WILL BE MOST ACTIVE TO THE NORTH AND NORTHEAST OF ALBUQUERQUE STRETCHING FROM NEAR SANTA FE AND ESPANOLA TO TAOS AND ALSO BETWEEN LAS VEGAS AND RATON. OTHER STORMS WILL BE APPROACHING FARMINGTON AND BLOOMFIELD FROM THE SOUTH. THE INTERSTATE 40 CORRIDOR BETWEEN GRANTS...GALLUP AND WINSLOW ARIZONA WILL ALSO SEE BURSTS OF HEAVY RAIN. SMALLER AND LESS INTENSE RAIN STORMS WILL BE INCREASING SOUTH OF ALBUQUERQUE DURING MID AND LATE AFTERNOON WITH A FEW STORMS NEAR SOCORRO AND FROM NEAR MOUNTAINAIR NORTH OVER THE MANZANO MOUNTAINS TO INTERSTATE 25 AT TIJERAS. ISOLATED HEAVY RAINS WILL BE LOCATED SOUTH OF GRANTS INTO WESTERN SOCORRO COUNTY NEAR ALAMO NAVAJO RESERVATIONS AND EASTERN CATRON COUNTY NORTH OF GILA CLIFF DWELLINGS NATIONAL MONUMENT. WATCH FOR HEAVY RAIN OF ONE TO TWO INCHES IN LESS THAN AN HOUR AND BURSTS OF ONE QUARTER INCH TO ONE HALF INCH HAIL AS STORMS MOVE SOUTH TO NORTH THIS AFTERNOON. STAY ALERT FOR QUICK WATER RISES NEAR SMALL ARROYOS AND IN ROAD DITCHES WHEN TRAVELLING TOWARDS STORMS. SOME WATER PONDING WILL BE POSSIBLE ON THE INTERSTATES AND MAJOR STATE HIGHWAYS. CONTINUE TO LISTEN FOR ADDITIONAL STATEMENTS REGARDING THE TREND AND MOVEMENT OF DEVELOPING STORMS. 03
Special weather statement, Aug 6, 4:30 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 PM MDT SUN AUG 6 2006 NMZ009-010-062315- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS- 430 PM MDT SUN AUG 6 2006 ...NEW STORMS MOVING NORTH ALONG MANZANO MOUNTAINS INTO EAST ALBUQUERQUE... NEW THUNDERSTORMS WERE BUILDING SOUTH AND SOUTHEAST OF ALBUQUERQUE AND WILL BRING ADDITIONAL BRIEF HEAVY RAIN TO EAST ALBUQUERQUE AS THEY MOVE NORTH THROUGH 6 PM. EXPECT INCREASING RAIN OVER PARTS OF SOUTHEAST ALBUQUERQUE BEFORE 5 PM. ADDITIONAL OR NEW FLOOD ADVISORIES MAY BE REQUIRED PRIOR TO 530 PM AS THESE FRESH RAINS SPREAD INTO EASTERN ALBUQUERQUE AND EASTERN BERNALILLO COUNTY. 03
Special weather statement, Aug 6, 5:15 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 PM MDT SUN AUG 6 2006 NMZ009-010-070015- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS- 515 PM MDT SUN AUG 6 2006 ...NEW STORMS MOVING NORTH ALONG MANZANO MOUNTAINS INTO EAST ALBUQUERQUE... NEW THUNDERSTORMS WERE BUILDING SOUTH AND SOUTHEAST OF ALBUQUERQUE AND WILL BRING ADDITIONAL BRIEF HEAVY RAIN TO EAST ALBUQUERQUE AS THEY MOVE NORTH THROUGH 6 PM. EXPECT INCREASING RAIN OVER PARTS OF SOUTHEAST ALBUQUERQUE BEFORE 5 PM. ADDITIONAL OR NEW FLOOD ADVISORIES MAY BE REQUIRED PRIOR TO 530 PM AS THESE FRESH RAINS SPREAD INTO EASTERN ALBUQUERQUE AND EASTERN BERNALILLO COUNTY. NMZ001>005-008-011-014>017-070015- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS-NORTHWEST MOUNTAINS INCLUDING JEMEZ- NORTHWEST PLATEAU-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 515 PM MDT SUN AUG 6 2006 ..HEAVY RAIN THUNDERSTORMS CONTINUING ACROSS NORTHWEST AND NORTH CENTRAL NEW MEXICO... A PEAK PERIOD FOR LOCALLY HEAVY RAIN AND BURSTS OF SMALL HAIL IS EXPECTED THROUGH 7 PM ACROSS NORTHWEST AND NORTH CENTRAL NEW MEXICO. STORMS WILL BE MOST ACTIVE FROM ALBUQUERQUE NORTHEAST TO LAS VEGAS AND RATON ALONG INTERSTATE 25 AND ALSO WEST OF ALBUQUERQUE ALONG INTERSTATE 40 TO GRANTS. A NUMBER OF FLOOD ADVISORIES OR WARNING ARE IN EFFECT DURING LATE AFTERNOON SO REMAIN ALERT FOR HEAVY RAIN WHICH BRINGS ARROYO FLOODING AND FILLS ROAD DITCHES...CITY STREETS AND LOW WATER CROSSINGS WITH HEAVY AND FAST MOVING RUNOFF THROUGH 7 PM THIS EVENING. CONTINUE TO LISTEN FOR ADDITIONAL STATEMENTS REGARDING THE TREND AND MOVEMENT OF DEVELOPING STORMS. 03
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 1:21 AM MDT | Flash Flood Warning | ABQ | Sandoval | 119 min |
| Aug 6, 1:27 AM MDT | Flash Flood Warning | ABQ | Bernalillo | 3 hr |
| Aug 6, 12:31 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 119 min |
Nearby
Flash Flood Warnings in New Mexico, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.